Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having Typhoid, reduced WBC and platelets. After antibiotics it increased, but body itching. Causes ?

My wife is suffering from Typhoid and diagnosis show the WBC count as 1500 and platelet counts has 0000 initially, however after couple of days of antibiotics, the WBC count is increased to 3100 whereas platelet count dropped to 0000. And also, though she is able to eat, drink and digestion is all looks fine, there is one complaint of body itching. Could you please suggest
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
DEAR SIR/MADAM

BODY ITCHING MIGHT BE CAUSED DUE TO EXCESSIVE MEDICINES AND ANTIBIOTICS. IF YOU DONT HAVE ANY RESIDUAL SYMPTOMS OF FEVER, CHILLS AND BODYACHE AND EVEN IF YOUR BLOOD COUNTS ARE NORMAL THEN YOU CAN PLAN TO TAKE TAB. LEVOCETRIZINE 10 MG AT NIGHT TIMES IT WILL DECREASE THE SYMPTOMS OF ITCHING.
DONT CONTINUE THE LEVOCETIZINE TABLETS FOR A LONG TIME, TRY TO TAKE IT FOR 10 DAYS AND LEAVE, TAKE THE TABLET ESPECIALLY INT HE NIGHT TIMES AT IT MAY SOME TIMES CAUSE DROWSINESS.

THANK YOU
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor